MAUDE Adverse Event Report: ABBOTT VASCULAR TREK OTW CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK OTW CORONARY DILATATION CATHETER
Catalog Number 1012404-20
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001 permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Na.
 
Event or Problem Description
It was reported that the 2.25x20mm trek balloon dilatation catheter (bdc) was used after its expiration date of 04/30/2019.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.The coronary dilatation catheters (cdc), trek rx and mini trek, global, instruction for use states: note the ¿use by¿ date.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty to be related to user error.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Initial reporter updated.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received:the expired 2.25 x 20 mm trek balloon dilatation catheter (bdc) was used in a procedure to treat an ostial lesion in the left main to left anterior descending coronary artery.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK OTW CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8786580
Report Number2024168-2019-10066
Device Sequence Number2154960
Product Code LOX
UDI-Device Identifier08717648153921
UDI-Public08717648153921
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number1012404-20
Device Lot Number60518G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient Weight62